diabetestalk.net

Insulin Overdose Antidote

Share on facebook

Handling A Diabetes Emergency

Emergencies can happen at any time, so it's best to be prepared and know what to do if an emergency occurs. Talking with your veterinarian is a crucial part of being informed and prepared to handle emergencies. Low blood sugar (hypoglycemia) The most common side effect experienced with insulin therapy is hypoglycemia. Hypoglycemia can be caused by: Missing or delaying food. Change in food, diet, or amount fed. Infection or illness. Change in the body's need for insulin. Diseases of the adrenal, pituitary, or thyroid glands, or progression of liver or kidney disease. Interaction with other drugs (such as steroids). Change (increase) in exercise. Signs of hypoglycemia may occur suddenly and can include: Weakness Depression Behavioral changes Muscle twitching Anxiety Seizures Coma Death See below for a list of other side effects. What to do If your pet is conscious, rub a tablespoon of corn syrup on his or her gums. When your pet is able to swallow, feed him or her a usual meal and contact your veterinarian. If your pet is unconscious or having a seizure, this is a medical emergency. CONTACT YOUR VETERINARIAN. In the meantime, you should immediately treat your pet rather than delaying Continue reading >>

Share on facebook

Popular Questions

  1. loveofrn

    we do not assignment for students without them trying to use google or their textbook to find the answers.

  2. loveofrn

    do you mean magnesium sulfate?

  3. ButterflyRN90, ASN, LPN

    Quote from cwebb
    Can anyone please tell me where I can find out about Insulin antidotes and where & why my professor's answer is D10 & D50? Also the antidote for heparin sodium, and the antidote for Morphine Sulfate (Ms Contin)? To find the answer, figure out what D10 and D50 are. Also, you must know what insulin is and does. Once you find that out,you'll be able to answer.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in insulin